# SDR SWAA2020102822772

- Difficulty date: October 13, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 20,453 hours, 8,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7500
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LT FLOOR SUPPORT Z ANGLE UPPER SURFACE CORRODED STA 500A TO 500I AT LBL24' AND W/L 157.  REMOVED CORROSION FROM FWD PIT LT FLOOR SUPPORT Z ANGLE UPPER SURFACE STA 500A TO 500I LBL 24 W/L 157 AND VERIFIED WITH 10X MAGNIFYING GLASS, IAW SRM 51-10-02-0G-0.  ORIGINAL THICKNESS .040', REMAINING THICKNESS .027', MATERIAL LOSS OF .013' 'OUT OF LIMITS', IAW SRM 53-00-53-1A-2.  FABRICATED NEW Z ANGLE AND INSTALLED, IAW SRM 53-00-53-1A-2 BOEING DWG 143A7500 REV - AND SRM 51-40-02-0G-0 P/N 143A7501-231 A TAG A73404 AAR TOOL 36647 DATE 05-27-21.
